# SDR UALA2011021100752

- Difficulty date: February 8, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 68,996 hours, 26,246 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OTBD FLASHLIGHT AT DOOR 3C NOT FLASHING.  REPLACED BATTERY, FLASHLIGHT OP CKS GOOD.
